# SDR SWAA2025060376987

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 40,911 hours, 19,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS INOP (HEADER; EXTERNAL; AND LOWER) <[01].  REMOVED AND REPLACED 1 EA EMERGENCY BATTERY PACK M1672 AND OPS CHECK GOOD IAW SWA B737-800 AMM 33-51-06-960-805.; [02] REMOVED AND REPLACED 1 EA EMERGENCY BATTERY PACK M1672 AND OPS CHECK GOOD IAW SWA B737-800 AMM 33-51-06-960-805.
